Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering with TBHD on left breast, have face swelling with acne in face, body post intake of medicines. Suggestions?

Hi, my name is Biman , Male, 31, I am suffering from TBHD reaction type-1 on my left breast . My doctor prescribe me wysolone 40mg for 15 days with 1 tablets daily and reduce dosage after 15 days 30mg once daily with two antacid tablets. Also I informed that I have an open thoracic surgery on 10 Oct 2012. The surgeon advised me to take steroid after two months.So I have taken wysolone 40mg from 10 Dec 2012 for 15 days as per doctor s prescription and no such side effect till 10 days but after 10 days I feel some problem after taking tablets like a swelling of face, more acne in face, backside,arms and mostly I am feeling some pain below stitch .So please suggest me what should I do now.......
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hello.facial swelling and acne is due to steriod intake.acne will be monomorpic in case of drug induced .use nadoxin gel in the morning anfd benzyl peroxide in far as facial swelling is concerned it subsides as soon as drug is stopped
Answered: Mon, 5 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor